MathSciNet Relay Station
MathSciNet bibliographic data
MR2506396 (2010b:41005) 41A10 (41A27 41A36)
Finta, Zoltán Direct and converse results for $q$-Bernstein operators. Proc. Edinb. Math. Soc. (2) 52 (2009), no. 2, 339–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement